Title: Grothendieck rings of Z-valued fields
Authors: Cluckers, Raf ×
Haskell, D #
Issue Date: 2001
Publisher: Assn symbolic logic inc
Series Title: Bulletin of symbolic logic vol:7 issue:2 pages:262-269
Abstract: We prove the triviality of the Grothendieck ring of a Z-valued field K under slight conditions on the logical language and on K. We construct a definable bijection from the plane K-2 to itself minus a point, When we specialize to local fields with finite residue field, we construct a definable bijection from the valuation ring to itself minus a point.
ISSN: 1079-8986
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science